BIROn - Birkbeck Institutional Research Online

    Maximizing edge-ratio is NP-complete

    Noble, Steven and Hansen, P. and Mladenović, N. (2011) Maximizing edge-ratio is NP-complete. Discrete Applied Mathematics 159 (18), pp. 2276-2280. ISSN 0166-218X.

    Full text not available from this repository.


    Given a graph and a bipartition of its vertices, the edge-ratio is the minimum for both classes so defined of their number of internal edges divided by their number of cut edges. We prove that maximizing edge-ratio is NP-complete.


    Item Type: Article
    School: Birkbeck Faculties and Schools > Faculty of Science > School of Computing and Mathematical Sciences
    Depositing User: Administrator
    Date Deposited: 06 Jan 2023 14:26
    Last Modified: 09 Aug 2023 12:54


    Activity Overview
    6 month trend
    6 month trend

    Additional statistics are available via IRStats2.

    Archive Staff Only (login required)

    Edit/View Item Edit/View Item